# SDR 96ZZZX3017

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282081
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon Assy
- Part number: G99501
- Condition: Failed
- Location: Ext Light
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON WAS REMOVED FROM SERVICE WITH 27.0 HRS SINCE OVERHAUL DUE TO WOULD NOT ROTATE.  UNIT WAS OVERHAULED BY REPAIR STATION.  SUBMITTER STATED RELIABILITY OF REPAIRED AND OVERHAULED UNITS HAS BEEN POOR.  AIRCRAFT TT:  1,683.0 HRS.
